Can calcium channel blockers cause excessive salivation?
Please refer to the detailed answer below
After going through the medical details provided by you I would like to tell you that Calcium channel blockers is a vast group which includes multiple medicines and different medicines have different side effects.
As in particular I believe you are asking about Diltiazem so I would like to tell you that Excessive Salivation is not a side effect of Diltiazem.
Feel free to ask if you have any more doubts.
Dr Bhanu partap
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Excessive salivation causing spitting
- Iodine causing excessive salivation
- Excessive salivation production causes
- Excessive salivation causes
- Dental procedure causing excessive salivation
- What could be the cause for excessive salivation
- Excessive salivation causing a cough
- Causes of excessive salivation and flu
- Does hcg cause excess salivation
- Can calcium channel blocker cause excessive salivation
- Is blood pressure of 131/69 a cause for concern?
- Suggest remedies for pain in the left side of the chest
- What does this lipid profile test report indicate?
- What does a calcium level of 135 indicate?
- What causes fluctuations in BP readings?
- What does this ECG report indicate?
- What causes left-sided pain in the chest?
- What causes profuse sweating post a valve replacement heart surgery?
- Suggest treatment for pain in the testicle
- Is Sotalol intake 12 hours after missing a dose advisable?